Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes stiffness and tingling in fingers?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5569 Questions
Question
Hello Dr.
Since the period of 9 months, I suffer from a cooler at parties, especially in the cooler air conditioning and when the parties sometimes gets stiff in the fingers and the sounds of the fingers when the fingers bent like a clap.
There is also sometimes tingling in the fingers and usually cool, respectively, when the hands are cold men Basic and vice versa.
I did thyroid,sugare,crb,CBC,liver and kindy and hart functions all ok
Posted Sun, 3 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 5 hours later
Brief Answer:
Need to rule out CTS.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your symptoms. Based on the description, we need to rule out a condition called as carpal tunnel syndrome (CTS). In CTS, the median nerve gets slightly compressed at the level of wrist, and may cause tingling, numbness, stiffness and pain in hands.

The diagnosis can be confirmed by doing nerve conduction studies.

There is no need to worry, as it can be easily treated with medications, if confirmed.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
 
Follow-up: What causes stiffness and tingling in fingers? 8 hours later
Thanks Dr
For the time being what I have to dot to get releaf from pain?
My second question I attach a report regarding problem on my XXXXXXX is these symptoms can be caused by XXXXXXX
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
Medications can help now.

Detailed Answer:
Thank you for getting back.

Yes, medications can help you. you can take either pregabalin or gabapentin capsules for relief of your symptoms.

These symptoms can also be caused by pinching of nerves in the neck region due to slipped discs.

MRI of cervical spine may be done at a later date, if symptoms persist.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: What causes stiffness and tingling in fingers? 7 hours later
Hi Dr
What about coldness ?is there any soultion ?
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
Medicines would help.

Detailed Answer:
Thank you for getting back.

For coldness, medications such as pregabalin or gabapentin capsules would help. Coldness is also related to the same nerve problem.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: What causes stiffness and tingling in fingers? 22 minutes later
For how long and how many tablet per a day and is it effecting blood pressure because I am talking a medicine (enalapril 10 mg)
 
 
Answered by Dr. Sudhir Kumar 47 minutes later
Brief Answer:
Reply is below.

Detailed Answer:
Thank you for getting back.

Pregabalin is used at a dose of 75 mg to 300 mg per day. If you were my patient, I would start a dose of 75 mg at bedtime and I would review you after one month.

Pregabalin would not affect the blood pressure or it does not interact with enalapril.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor